MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSF-295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Fistula (1862); Granuloma (1876); Inflammation (1932); Necrosis (1971); Seroma (2069)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported ¿swelling and liquid around the implant¿.Patient representative reported that the patient is "very concerned." healthcare professional reported ¿pain, edema and yellowish discharge from left breast, ¿discontinuity of skin in the breast¿, ¿relapsing seroma¿, possible rupture, chronic and acute inflammatory process with granulomatous element associated to fibrosis in the sample¿, and the patient performed a decompression puncture, drained the breast out of necessity (due to the large volume in the breast), in addition to the seroma being ¿trying to get out of the scar¿.The device remains implanted.
 
Additional Manufacturer Narrative
The events of granuloma, seroma-late and necrosis are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: rupture, granuloma, seroma-late, and necrosis.Further information from the reporter regarding the events, product, and patient details have been requested.No additional information is available at this time.This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.
 
Event or Problem Description
 
Event or Problem Description
The health professional additionally reported that the patient experienced "cutaneous fistula" and "inflammatory process." reported device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10049576
Report Number9617229-2020-06666
Device Sequence Number19518712
Product Code FTR
UDI-Device Identifier10888628034105
UDI-Public10888628034105
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberTSF-295
Device Catalogue NumberN-TSX400
Device Lot Number3061273
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer05/12/2020
05/14/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date05/15/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR